# SDR AALA202307191576

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 55,418 hours, 23,197 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tape
- Part number: UNKNOWN
- Condition: Peeling
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED RETURNED TO CLT. WHILE CLIMBING THRU 5000 FEET, THE FLIGHT CREW HEARD A BANG FOLLOWED BY THE SOUND OF AIR RUSHING ABOVE. THE FLIGHT CREW THOUGHT THYE HAD HIT SOMETHING AND SUBSEQUENTLY BELIEVED THERE WAS A HOLE IN THE FUSELAGE. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. UPON ARRIVAL THE FLIGTH CREW SAW THAT SOME SPEED TAPE OVER THE FLIGHT DECK HAD PEELED AWAY. MAINTENANCE RE-APPLIED SPEED TAPE ABOVE THE LEFT AND RIGHT FLIGHT DECK WINDOWS PER AFMM 20-11-33.
